# SDR ASAA2015060511994

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 426 hours, 157 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 009691
- Condition: Failed
- Location: Nr 1
- Part time: 448 hours, 164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC- ACTED VERY SLOWLY, TAKING UP TO 30 SEC TO COMPUTE A NEW ROUTE, DID NOT DISPLAY ETA FOR ACTIVE WAY POINT ON NAV DU, DISPLAYED NO ETA OR FUEL COMPUTATIONS ON PROGRESS PAGE.  ENROUTE WE EXPERIENCE VNAV DISCONNECT.  ACFT GROUNDED.  REPLACED NR 1 FMC COMPUTER REF MM 34-61-02, GROUND VERIFICATION TESTS GOOD. FMC SELECTOR SWITCH MOVED TO NORMAL CONFIGURATION.
